Article citationsMore>>

D. J. Guo and V. Lakskmikantham, “Coupled Fixed Points of Mixed Monotone Operator with Applications,” Nonlinear Analysis, Vol. 11, No. 5, 1987, pp. 623-632.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.